I take 24mg suboxone daily. Iam bi-polar and was prescribed pristiq and abilify, after i went on the suboxone, which i did not tell the doc i was on. I took my first dose of the meds, the abilify and pristiq, (which i had been on before) and got deathly ill, for about 6 hours, then i felt drugged until the next day. I have not tryed it again. Iam only on the suboxone, but i want to get off of it, it has changed my life for the better, in every way, except the cost. Iam spending $800 dollars a month on it, but i cannot afford that any longer, i really cannot now, at all. I was on effexor and abilify before, and did quite well, but it did not work near as well as the suboxone, but it seems to be my only option left is to go back on it. I just wondered why i got so sick when i took it with the suboxone, any ideas.
That's something you really need to talk to your doctor about. Sounds like you had some sort of reaction to one your new meds or an interaction between two of them.
I would call your doctor first thing Monday morning and tell him/her what meds you are taking. I know you may not of wanted to tell your doctor about the suboxone but when it comes to being prescribed medications you have to be honest.
When I seen your message I was shocked 24 mg of suboxone is alot of suboxone. the most I took was 8 mg and went down to 2 mg. probably depends on what drugs you were on. That seems to be alot of meds for a day. I thought $200 dollars a month was alot for my suboxone. You should definitely talk to your docter.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.